# SDR 9505836305

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doors
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, CORROSION WAS FOUND ON THE SEALING FLANGES OF THE LEFT LOWER WING FUEL ACCESS DOORS  545BB, 553JB, 553HB, 553DB, 553CB, AND 556DB.  REPLACED ACCESS DOORS.
